# SDR DALA1308223746

- Difficulty date: March 18, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 39,791 hours, 14,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 412A31332
- Condition: Cracked
- Location: Bs 480 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL FRAME CRACKED COMMON TO PSU RAIL SUPPORT STA 480, S8R REPAIRED IAW ERA51168-14AD 1763222.
